# SDR SWIA202053163

- Difficulty date: August 20, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 797
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL MOUNT STRUCTURE FS 797 CORRODED IN TWO PLACES.  C-CHECK RO 10/9/2020.  REPLACED THE RT SIDE SEAT RAIL RETAINER THAT COVERS FS 797, REF CRJ-900 SRM.
